# SDR CALA2018070301564

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 88,158 hours, 15,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Part serial: 314066
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RR DOOR 1 M33096 EMER CAPACITY CHECK FOUND FAIL. RT DOOR 1 M33096 EMER LT POWER SUPPLY REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
